# SDR CA150926001

- Difficulty date: September 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Failed
- Location: Turbine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: E

## Discrepancy

(CAN) DURING GROUND RUN OPERATION, LOUD NOISE FOLLOWED WITH ITT RISE WAS OBSERVED. ENGINE WAS SHUTDOWN AND BSI INSPECTION CARRIED OUT.  POWER TURBINE BLADES HAVE FAILED, WITH THE FIRST STAGE BLADES HAVING SEPARATED CLOSE TO THE ROOT AREA. THE SECOND STAGE GUIDE VANES ARE ALSO COMPLETELY MISSING WITH THE SECOND STAGE ROTOR MISSING MOST OF ITS BLADES, THE REMAINING HAVE PIECES MISSING. DEBRIS IN THE EXHAUST NOZZLE AREA SUGGEST THAT THE POWER TURBINE SEAL RING ALSO SEPARATED FROM THE TURBINE SUPPORT CASE. THE LOW PRESSURE TURBINE BLADES HAS SOME IMPACT DAMAGE ON THE BLADES.
